# SDR ANCF2019052201

- Difficulty date: May 22, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N647AV
- Make and model: Airbus A319-115
- Aircraft serial: 3647
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Part number: RDFW779002
- Part serial: E629046
- Condition: Burned
- Location: Cabin
- Part time: 32,406 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DEBOARDING PASANGER REPORTED SMOKE ON SCREEN OF SEAT 16E AFTER VISUAL INSPECTION, A STRONG SMOKE ODOR REMAIN  IN THE CABIN // CORRECRIVE ACTIONS: MAY 22. THIS REPORT IS DEFERRED IN ACCORDANCE  WITH NEF I-48 CAT D LOG PAGE 22550 ITEM 2, N647AV-NEFMCC-2019-AV1632 // FOR QUALITY CONTROL IFE SYSTEM IS DEACTIVATED // MAY 23. IN ACCORDANCE WITH AMMS 23-32-00-210-801 THE HARNESS AND SMART MONITOR AT SEAT 16E WERE CHECKED. THE HARNESS WAS FOUND BURNED AND SMART MONITOR AT SEAT 16E DOES NOT TURN ON // MAY 23. IN ACCORDANCE WITH AMMS 23-32-00-000/400-803 THE HARNESSS  IN SEAT 16E WAS REMOVED AND REPLACED. IN ACCORDANCE WITH AMMS 23-32-08-000/400-801 THE SMART MONITOR AT SEAT 16E WAS REMOVED AND REPLACED. CLOSED W.O. 2748050 CABIN BOOK.OPERATIONAL TEST WAS SATISFACTORY.
